Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Minimum $ L_1$-norm estimation for fractional Ornstein-Uhlenbeck type process


Author: B. L. S. Prakasa Rao
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 181-189
MSC (2000): Primary 62M09; Secondary 60G15
DOI: https://doi.org/10.1090/S0094-9000-05-00657-5
Published electronically: December 28, 2005
MathSciNet review: 2144330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the asymptotic properties of the minimum $ L_1$-norm estimator of the drift parameter for fractional Ornstein-Uhlenbeck type process satisfying a linear stochastic differential equation driven by a fractional Brownian motion.


References [Enhancements On Off] (What's this?)

  • 1. E. Alos, O. Mazet, and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab. 29 (2001), 766-801. MR 1849177 (2002g:60083)
  • 2. P. Cheridito, H. Kawaguchi and M. Maejima, Fractional Ornstein-Uhlenbeck processes, Electronic Journal of Probability 8 (2003), 1-14. MR 1961165 (2003m:60096)
  • 3. P. Doukhan, G. Oppenheim, and M. S. Taqqu, Theory of Long-Range Dependence, Birkhäuser, Boston, 2003. MR 1956041 (2003h:60004)
  • 4. G. Gripenberg and I. Norros, On the prediction of fractional Brownian motion, J. Appl. Probab. 33 (1996), 400-410. MR 1385349 (97a:60058)
  • 5. M. Henry and P. Zafforoni, The long-range dependence paradigm for macroeconomics and finance, Theory of Long-Range Dependence (P. Doukhan, G. Oppenheim, and M. S. Taqqu, eds.), Birkhäuser, Boston, 2003, pp. 417-438. MR 1957502
  • 6. H. E. Hurst, Long term storage capacity of reservoirs (with discussion), Trans. Am. Soc. Civ. Eng. 116 (1951), 770-808.
  • 7. M. L. Kleptsyna and A. Le Breton, Statistical analysis of the fractional Ornstein-Uhlenbeck type process, Statist. Infer. Stoch. Proces. 5 (2002), 229-248. MR 1943832 (2003i:62140)
  • 8. M. L. Kleptsyna, A. Le Breton, M.-C. Roubaud, Parameter estimation and optimal filtering for fractional type stochastic systems, Statist. Infer. Stoch. Proces. 3 (2000), 173-182. MR 1819294 (2002c:60089)
  • 9. Yu. Kutoyants and P. Pilibossian, On minimum $ L_1$-norm estimate of the parameter of the Ornstein-Uhlenbeck process, Statist. Probab. Lett. 20 (1994), 117-123. MR 1293288 (95g:62161)
  • 10. A. Le Breton, Filtering and parameter estimation in a simple linear model driven by a fractional Brownian motion, Statist. Probab. Lett. 38 (1998), 263-274. MR 1629915 (99c:60088)
  • 11. P. W. Millar, A general approach to the optimality of the minimum distance estimators, Trans. Amer. Math. Soc. 286 (1984), 377-418. MR 0756045 (85m:62057)
  • 12. A. Montanari, Long-range dependence in hydrology, Theory of Long-Range Dependence (P. Doukhan, G. Oppenheim, and M. S. Taqqu, eds.), Birkhäuser, Boston, 2003, pp. 461-472. MR 1957504
  • 13. I. Norros, E. Valkeila, and J. Virtamo, An elementary approach to a Girsanov type formula and other analytical results on fractional Brownian motion, Bernoulli 5 (1999), 571-587. MR 1704556 (2000f:60053)
  • 14. I. Norros, Large deviations of queues with long-range dependent input, Theory of Long-Range Dependence (P. Doukhan, G. Oppenheim, and M. S. Taqqu, eds.), Birkhäuser, Boston, 2003, pp. 409-415. MR 1957501
  • 15. A. A. Novikov, Sequential estimation of the parameters of diffusion processes, Mathematical Notes 12 (1972), 812-818. MR 0317493 (47:6040)
  • 16. A. A. Novikov and E. Valkeila, On some maximal inequalities for fractional Brownian motion, Statist. Probab. Lett. 44 (1999), 47-54. MR 1706311 (2000g:60076)
  • 17. V. Papiras and M. Taqqu, Integration questions related to fractional Brownian motion, Prob. Theory and Rel. Fields 118 (2000), 121-291. MR 1790083 (2002c:60091)
  • 18. B. L. S. Prakasa Rao, Asymptotic Theory of Statistical Inference, Wiley, New York, 1987. MR 0874342 (88b:62001)
  • 19. B. L. S. Prakasa Rao, Statistical Inference for Diffusion Type Processes, Arnold, London and Oxford University Press, New York, 1999. MR 1717690 (2000k:62149)
  • 20. B. L. S. Prakasa Rao, Parametric estimation for linear stochastic differential equations driven by fractional Brownian motion, Random Oper. Stoch. Eq. 11 (2003), 229-242. MR 2009183 (2005a:62188)
  • 21. B. L. S. Prakasa Rao, Berry-Esseen bound for MLE for linear stochastic differential equations driven by fractional Brownian motion, Preprint, Indian Statistical Institute, New Delhi, 2003b.
  • 22. B. L. S. Prakasa Rao, Sequential estimation for fractional Ornstein-Uhlenbeck type process, Sequential Analysis 23 (2004), 33-44. MR 2066971 (2005d:62127)
  • 23. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, 1993. MR 1347689 (96d:26012)
  • 24. M. Taqqu, Fractional Brownian motion and long-range dependence, Theory of Long-Range Dependence (P. Doukhan, G. Oppenheim, and M. S. Taqqu, eds.), Birkhäuser, Boston, 2003, pp. 5-38. MR 1956042
  • 25. W. Willinger, V. Paxson, R. H. Riedi, and M. Taqqu, Long-range dependence and data network traffic, Theory of Long-Range Dependence (P. Doukhan, G. Oppenheim, and M. S. Taqqu, eds.), Birkhäuser, Boston, 2003, pp. 373-407. MR 1957500

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62M09, 60G15

Retrieve articles in all journals with MSC (2000): 62M09, 60G15


Additional Information

B. L. S. Prakasa Rao
Affiliation: Department of Mathematics and Statistics, University of Hyderabad, Hyderabad 500 046, India
Email: blsprsm@uohyd.ernet.in

DOI: https://doi.org/10.1090/S0094-9000-05-00657-5
Keywords: Minimum $L_1$-norm estimation, fractional Ornstein--Uhlenbeck type process, fractional Brownian motion
Received by editor(s): November 25, 2003
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society